# SDR DALA2016F00176

- Difficulty date: August 31, 2016
- Submitted: August 31, 2016
- Operation: General aviation
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974502
- Part serial: 55060
- Condition: Delaminated
- Location: Rt Wing
- Part time: 4,727 hours, 3,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE CHECK RT OTBD SPOILER, FOUND DELAMINATED.
